# SDR DALA2022052503630

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 53,029 hours, 27,606 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 - DIRTY SOCK SMELL TOP OF DECENT. CORRECTIVE ACTION: ACCOMPLISHED W/C 2100-2005.(8868356)
